# SDR JGVR20201012001

- Difficulty date: October 12, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N410QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500427
- Aircraft time: 2,409 hours, 1,901 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Out Of Tolerance
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EMBRAER SB 505-55-0004 FOUND THE FOLLOWING FLIGHT CONTROL BALANCE WEIGHTS NOT ACCEPTABLE AND REQUIRING REPLACEMENT: LH ELEVATOR HORN WEIGHT P/N PE915109-L42; TWO RT ELEVATOR ADJUSTABLE WEIGHTS P/N PE915109-L33; AND TWO LT ELEVATOR ADJUSTABLE WEIGHTS P/N PE915109-L33.
